# SDR CA141006018

- Difficulty date: October 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 21,877 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Condition: Sheared
- Location: Rt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED FLAP CAWS WHEN SELECTING FLAPS FROM 0 DEGREES TO 15 DEGREES. THE CREW WAS UNABLE TO RESET THE THE FLAP CAWS.  FLAP FAULT ISOLATION PROCEDURE CARRIED OUT AND FOUND THE RT FLAP WOULD NOT MOVE WHEN USING THE FLAP MAINTENANCE SWITCH.  THE RT FLAP WAS REMOVED AND RT INBD FLEX SHAFT REMOVED.  THE FLEX SHAFT WAS FOUND SHEARED AT THE FLAP PDU.
